# SDR 2005FA0000190

- Difficulty date: February 23, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6100 · Propeller System
- Part: Fork
- Part number: D4951
- Part serial: 3685NR
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE4A3J
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT SHOWS CRACKED IN 2 PLACES ON FORK.  (K)  (REF: 12235)
